# SDR SWIA202405290407

- Difficulty date: April 7, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 280 L/Rbl 9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 FLOOR BEAM HAS CORROSION BETWEEN LBL 9.0 AND RBL9.0 FOUND DURING REMOVAL OF COCKPIT FLOOR SUPPORT ANGLE P/N CC670-34095-1 CAMP # 28042337   (C-CHECK RO 5/25/2024)   REPLACED L/H SIDE F.S. 280.00 FLOOR BEAM WITH NEW ONE FROM F.S. 280.00 BULKHEAD BETWEEN LBL 0.00- LBL 38.00. REF: CRJ-700 S.R.M. 51-42-06-001-001-A01,SRM 51-42-13-001-001-A01,SRM 51-42-22-001-001-A01, DWG-CC670-34010 REV-K.C/W 51-900-1002-SKY. SEE JOB HN00152374 S/N 686 MX TX 28097391 FOR WORK COMPLETED ON R/H RBL 9 CROSSBEAM.
